# SDR DCGA2018FA0000398

- Difficulty date: October 1, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N808JH
- Make and model: Hughes 369E
- Aircraft serial: 0577E
- Aircraft time: 15,807 hours, 50,591 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 369D25100901
- Part serial: 1680
- Condition: Making Metal
- Location: Main Rotor
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING A POST MAINTENANCE OPERATIONAL CHECK FLIGHT THE MAIN ROTOR GEARBOX CHIP LIGHT ILLUMINATED. A PIECE OF METAL WAS FOUND ON THE CHIP PLUG. THE TRANSMISSION WAS REMOVED AND A SERVICABLE TRANSMISSION WAS INSTALLED.
